EconPapers    
Economics at your fingertips  
 

Best Approximation by Logarithmically Concave Classes of Functions

Dimiter Dryanov ()
Additional contact information
Dimiter Dryanov: Concordia University

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 317-339 from Springer

Abstract: Abstract The paper contains results on best approximation by logarithmically concave classes of functions. For example, we prove the following: Let 𝒫 c $$\mathcal{P}_{c}$$ denote the class of real polynomials, having − 1 and 1 as consecutive zeros, and whose zeros z k = x k +i y k , i 2 = −1, satisfy the inequality | y k | ≤ | x k | − 1. Let i(x) = 1, x ∈ [−1, 1] be the unit function on the interval [−1, 1] and 1 ≤ p

Keywords: Uniqueness of best approximation; Logarithmically concave classes of functions; Polynomials with only real zeros; Laguerre–Pólya class of entire functions; 41A30; 41A10; 41A50; 41A52 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_15

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_15